Fluctuations of Matrix Entries of Regular Functions of Wigner Matrices
Skip to main content
eScholarship
Open Access Publications from the University of California

Department of Mathematics

Faculty bannerUC Davis

Fluctuations of Matrix Entries of Regular Functions of Wigner Matrices

  • Author(s): Pizzo, Alessandro
  • Renfrew, David
  • Soshnikov, Alexander
  • et al.

Published Web Location

https://arxiv.org/pdf/1103.1170.pdf
No data is associated with this publication.
Abstract

We study the fluctuations of the matrix entries of regular functions of Wigner random matrices in the limit when the matrix size goes to infinity. In the case of the Gaussian ensembles (GOE and GUE) this problem was considered by A.Lytova and L.Pastur in J. Stat. Phys., v.134, 147-159 (2009). Our results are valid provided the off-diagonal matrix entries have finite fourth moment, the diagonal matrix entries have finite second moment, and the test functions have four continuous derivatives in a neighborhood of the support of the Wigner semicircle law.

Item not freely available? Link broken?
Report a problem accessing this item